A1 Journal article – refereed

Studying Word Equations by a Method of Weighted Frequencies

List of Authors: Saarela A

Publisher: IOS PRESS

Publication year: 2018

Journal: Fundamenta Informaticae

Journal name in source: FUNDAMENTA INFORMATICAE

Journal acronym: FUND INFORM

Volume number: 162

Issue number: 2-3

Number of pages: 13

ISSN: 0169-2968

eISSN: 0169-2968

DOI: http://dx.doi.org/10.3233/FI-2018-1722

We briefly survey some results and open problems on word equations, especially on those equations where the right-hand side is a power of a variable. We discuss a method that was recently used to prove one of the results, and we prove improved versions of some lemmas that are related to the method and can be used as tools when studying word equations. We use the method and the tools to give new, simple proofs for several old results.

Last updated on 2021-24-06 at 11:35